RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 6, Pages 45–52 (Mi mz4791)  

Some approximation problems for a class of functions with a prescribed majorant for the moduli of continuity of higher derivatives

S. N. Kudryavtsev

Institute for Problems of Cybernetics, RAN

Full text: PDF file (837 kB)

English version:
Mathematical Notes, 1992, 52:6, 1201–1206

Bibliographic databases:

UDC: 517
Received: 01.10.1991

Citation: S. N. Kudryavtsev, “Some approximation problems for a class of functions with a prescribed majorant for the moduli of continuity of higher derivatives”, Mat. Zametki, 52:6 (1992), 45–52; Math. Notes, 52:6 (1992), 1201–1206

Citation in format AMSBIB
\Bibitem{Kud92}
\by S.~N.~Kudryavtsev
\paper Some approximation problems for a class of functions with a prescribed majorant for the moduli of continuity of higher derivatives
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 6
\pages 45--52
\mathnet{http://mi.mathnet.ru/mz4791}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208002}
\zmath{https://zbmath.org/?q=an:0802.41021}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 6
\pages 1201--1206
\crossref{https://doi.org/10.1007/BF01209372}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LN81800028}


Linking options:
  • http://mi.mathnet.ru/eng/mz4791
  • http://mi.mathnet.ru/eng/mz/v52/i6/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:119
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020